Main Article Content
We study the structure of $r$-uniform hypergraphs containing no Berge cycles of length at least $k$ for $k \leq r$, and determine that such hypergraphs have some special substructure. In particular we determine the extremal number of such hypergraphs, giving an affirmative answer to the conjectured value when $k=r$ and giving a a simple solution to a recent result of Kostochka-Luo when $k < r$.
How to Cite
Győri, E., Lemons, N., Salia, N., & Zamora, O. (2019). The structure of hypergraphs without long Berge cycles. Acta Mathematica Universitatis Comenianae, 88(3), 767-771. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1213/704